Department of Economics and Business Economics

Information-theoretic optimality of observation-driven time series models for continuous responses

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Original languageEnglish
JournalBiometrika
Volume102
Issue2
Pages (from-to)325-343
Number of pages19
ISSN0006-3444
DOIs
Publication statusPublished - 2015

See relations at Aarhus University Citationformats

ID: 110464220